Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 65, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 3, 2017, 5:33 AM CDT for Saint Tammany Parish, Louisiana; Hancock County, Harrison County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 5:33 AM CDT (10:33 UTC)
- Expired
- Apr 3, 2017, 6:15 AM CDT
- In force
- 42 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:48 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2436 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.5
The text
As transmitted.
826
WUUS54 KLIX 031033
SVRLIX
LAC103-MSC045-047-031115-
/O.NEW.KLIX.SV.W.0065.170403T1033Z-170403T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
533 AM CDT MON APR 3 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Tammany Parish in southeastern Louisiana...
Harrison County in southern Mississippi...
Hancock County in southern Mississippi...
* Until 615 AM CDT
* At 533 AM CDT, severe thunderstorms were located along a line
extending from 14 miles west of Saucier to near Pearlington, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gulfport, Biloxi, Long Beach, Bay St. Louis, Waveland, Diamondhead,
D'iberville, Kiln, Pearlington, Lyman, Shoreline Park, Stennis
Space Center, Saucier and Gulfport Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 900 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3041 8892 3035 8897 3028 8932 3023 8939
3015 8946 3015 8966 3017 8968 3016 8971
3017 8974 3016 8975 3017 8978 3052 8958
3052 8954 3059 8954 3065 8951 3065 8924
3067 8924 3068 8889
TIME...MOT...LOC 1033Z 269DEG 31KT 3062 8937 3022 8966
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:35 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 3, 3:35 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
335 AM CDT Mon Apr 3 2017
.SHORT TERM...
Large swaths of 4 to 6 inches of rain showing up in STP products.
Since very heavy rain continues over these same areas, expect to
see even higher accumulations this morning for some areas. Flash
flood warnings have already been activated for some of these
areas. Will keep all short and long fuse watch and advisory
products active this morning through their relative terms with
only one exception...the coastal flood advisory. This will be
cancelled as timing of winds easing will be the main issue. Winds
are expected to stay fairly strong through about 10am today. High
tide comes after noon. This should be enough time for water levels
to stagnate at higher than normal levels but not reaching flood
levels. All sh/ts activity will finally move out of the area by
afternoon; clearing from west to east. Westerly winds behind the
front will be rather light comparatively.
This current front will stall over the northern to central gulf
and begin moving back to the north as a warm front by Tuesday
ahead of another cold front that should move through Wednesday.
This front looks to be progressive and should move through more
rapidly. But winds behind this system promises to be a little
stronger and brings in cooler drier air.
.LONG TERM...
The next system to affect the area looks to be the start of next
week.
&&
.AVIATION...
MVFR to IFR category conditions will prevail through the early to
mid morning hours due to ceilings and convection. An area of
convection across about the northwest half of the P/CWA will push
west to east across the forecast area through the early morning
hours. The convection will push east of all the terminals by 14z or
so. VFR conditions will develop by afternoon and prevail through the
remainder of the TAF forecast period, except for patchy fog which
may impact some of the TAF sites toward daybreak Tuesday. 11
&&
.MARINE...
Small craft advisory conditions will prevail across the coastal
waters through the morning...and into the afternoon for areas of the
outer waters east of the Mississippi. A cold front will push east of
the area today before stalling out across the north Gulf and lifting
back north as a warm front on Tuesday. Another cold front will move
through the coastal waters Wednesday into Wednesday night. Winds in
advance of this front may flirt with small craft advisory criterion
at times late Tuesday night into Wednesday. In the wake of the
front, small craft advisory conditions will prevail Wednesday night
into Thursday before diminishing for the end of the week as high
pressure settles across the region. 11
&&
.DECISION SUPPORT...
DSS CODE...Orange.
DEPLOYED...None.
ACTIVATION...High Impact and coordinators desk, Ozone and Baton
Rouge Amateur Radio clubs.
ACTIVITIES...Short fused warnings, EM support.
Decision Support Service (DSS) Code Legend:
GREEN = No weather impacts that require action
BLUE = Long fused Watch/Warning/Advisory in effect or high
visibility event
YELLOW = Heightened impacts with short fused
Watch/Warning/Advisory issuances; Radar support
ORANGE = High Impacts - Slight to Moderate risk of severe weather;
Nearby tropical events, HAZMAT or other large episodes
RED = Full engagement for moderate risk of severe weather; Direct
tropical threats; events of national significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 56 85 63 / 30 10 0 30
BTR 80 58 84 66 / 10 0 0 30
ASD 82 60 84 69 / 70 10 0 30
MSY 82 62 84 69 / 60 10 0 30
GPT 79 64 81 72 / 90 10 0 30
PQL 80 60 84 69 / 100 10 0 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 3 PM CDT this afternoon for LAZ034>037-
039-040-046>050-056>072.
Wind Advisory until 10 AM CDT this morning for LAZ040-059>070.
GM...Small Craft Advisory until noon CDT today for GMZ530-532-534-536-
538-550-552-555-557-570-572.
Small Craft Advisory until 4 PM CDT this afternoon for GMZ575-
577.
MS...Flash Flood Watch until 3 PM CDT this afternoon for MSZ068>071-
077-080.
Wind Advisory until 10 AM CDT this morning for MSZ080>082.
GM...Small Craft Advisory until noon CDT today for GMZ532-534-536-538-
550-552-555-557-570-572.
Small Craft Advisory until 4 PM CDT this afternoon for GMZ577.
&&Hazardous weather outlook, Apr 3, 3:30 AM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 330 AM CDT Mon Apr 3 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040000- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 330 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight An enhanced risk of severe thunderstorms exists this morning for much of southeast Louisiana and southern Mississippi. This risk will shift from west to east through the early and mid morning hours. Severe thunderstorms will be capable of producing tornadoes, strong damaging winds of 60 mph, and large hail. A flash flood watch is in effect through 3 pm Monday. Total rainfall accumulations through Monday are expected to be 3 to 6 inches with isolated higher amounts possible. A wind advisory is in effect through 10 am for parts of the area for winds around 25 mph with higher gusts. This advisory includes much of the area south of the interstate 10/12 corridor. A small craft advisory is in effect through noon for all of the coastal waters, and through mid afternoon for the outer coastal waters east of the Mississippi River. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will be possible Tuesday night and Wednesday. However, severe thunderstorms are not expected. Small craft advisory conditions will likely develop across the coastal waters in the wake of a cold front Wednesday night and Thursday. Otherwise, no hazardous weather is expected during the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through at least 9 am this morning for severe weather and flash flood monitoring and support.
In the hours before
Special weather statement, Apr 3, 12:01 AM CDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1201 AM CDT MON APR 3 2017
LAZ035-MSZ068-069-030600-
West Feliciana LA-Wilkinson MS-Amite MS-
1201 AM CDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND WESTERN AMITE
COUNTIES UNTIL 100 AM CDT...
At 1200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dolorosa to near Simmesport. Movement was
east at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Centreville, Woodville, Gloster, Fort Adams, Dolorosa and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3135 9115 3132 9112 3135 9102 3135 9077
3100 9104 3102 9175 3104 9172 3104 9166
3103 9164 3103 9158 3106 9156 3111 9163
3120 9158 3123 9154 3122 9153 3123 9149
3125 9148 3127 9149 3134 9136 3137 9123
TIME...MOT...LOC 0500Z 265DEG 22KT 3125 9136 3098 9175Special weather statement, Apr 3, 12:47 AM CDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1247 AM CDT MON APR 3 2017
LAZ034>037-046>048-050-MSZ068>070-030630-
Livingston LA-Iberville LA-St. Helena LA-East Feliciana LA-
Pointe Coupee LA-West Baton Rouge LA-West Feliciana LA-
East Baton Rouge LA-Pike MS-Wilkinson MS-Amite MS-
1247 AM CDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST FELICIANA...WEST BATON
ROUGE...ST. HELENA...EASTERN POINTE COUPEE...NORTHWESTERN
LIVINGSTON...EAST FELICIANA...IBERVILLE AND EAST BATON ROUGE
PARISHES...NORTHWESTERN PIKE...WILKINSON AND AMITE COUNTIES UNTIL 130
AM CDT...
At 1247 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Garden City to Merrydale
to near Bayou Sorrel. Movement was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Plaquemine, Port Allen,
New Roads, Jackson, St. Francisville, Clinton, Liberty, Greensburg,
Oak Hills Place, St. Gabriel, Walker, Addis, Brusly, Livingston,
Centreville and Livonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3132 9111 3135 9097 3135 9052 3051 9063
3034 9095 3034 9101 3030 9103 3011 9139
3013 9146 3023 9148 3025 9157 3031 9162
3036 9165 3041 9163 3047 9167 3131 9143
3137 9123
TIME...MOT...LOC 0547Z 234DEG 47KT 3128 9107 3051 9113 3020 9133Local storm report, Apr 3, 4:39 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM TSTM WND DMG ROBERT 30.51N 90.34W
04/03/2017 TANGIPAHOA LA AMATEUR RADIO
POWER LINE DOWN ACROSS THE ROAD AT HWY 445 AND HWY 190
&&
AKSpecial weather statement, Apr 3, 4:56 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
456 AM CDT MON APR 3 2017
LAZ060>064-031045-
Orleans-St. Charles-Upper St. Bernard-Upper Plaquemines-Upper
Jefferson-
456 AM CDT MON APR 3 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. BERNARD...
CENTRAL ST. CHARLES...SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON
AND NORTHWESTERN PLAQUEMINES PARISHES...
At 454 AM CDT, a strong thunderstorm was located near Metairie,
moving east at 50 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
New Orleans, Chalmette, Avondale, Metairie, Hahnville, Marrero,
Harvey, East New Orleans, Timberlane, Belle Chasse, Jefferson,
Gretna, Harahan, Westwego, Luling, River Ridge, Boutte, Ama,
Destrehan and Estelle.
Torrential rainfall is also occurring with this storm, and may cause
localized street flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2986 9048 3008 9041 3006 9037 3005 9026
3002 9018 3002 9013 3003 9011 3003 9004
3005 9003 3004 9003 3004 9001 3008 8994
3008 8991 2981 8989
TIME...MOT...LOC 0954Z 254DEG 42KT 3002 9022
AKSpecial weather statement, Apr 3, 5:15 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
515 AM CDT MON APR 3 2017
LAZ040-062-064-MSZ077-080>082-031115-
Orleans LA-Upper St. Bernard LA-St. Tammany LA-Jackson MS-
Harrison MS-Hancock MS-Pearl River MS-
515 AM CDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. BERNARD...
ORLEANS AND SOUTHEASTERN ST. TAMMANY PARISHES...HARRISON...HANCOCK...
NORTHWESTERN JACKSON AND SOUTHEASTERN PEARL RIVER COUNTIES UNTIL 615
AM CDT...
At 515 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Poplarville to Arabi.
Movement was east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
New Orleans, Gulfport, Biloxi, Slidell, Long Beach, Waveland,
Chalmette, Diamondhead, East New Orleans, Gretna, Pearl River, Lake
Catherine, Kiln, Meraux, Pearlington, Lyman, Shoreline Park, Stennis
Space Center, Saucier and Arabi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 900 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3037 8906 3030 8928 3036 8928 3037 8935
3019 8944 3017 8972 3016 8972 3017 8968
2995 8975 2995 8971 2989 8977 2993 9013
3015 8987 3025 8987 3079 8941 3080 8934
3065 8934 3068 8889 3071 8888 3073 8876
TIME...MOT...LOC 1015Z 267DEG 25KT 3074 8938 2995 9003Local storm report, Apr 3, 5:21 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG COVINGTON 30.48N 90.11W
04/03/2017 ST. TAMMANY LA EMERGENCY MNGR
TREES DOWN ALONG HWY 21 AND HWY 1081 NEAR COVINGTON...
POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
&&
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:22 PM CDT | Special Weather Statement | LIX | Tangipahoa | 53 min |
| Apr 2, 7:27 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston | 18 min |
| Apr 2, 7:49 PM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, West Baton Rouge | 41 min |
| Apr 2, 7:51 PM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 39 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge | 37 min |
| Apr 2, 8:50 PM CDT | Special Weather Statement | LIX | Saint Helena | 40 min |
| Apr 2, 11:54 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 51 min |
| Apr 3, 12:47 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, Saint Helena, West Baton Rouge, West Feliciana | 43 min |
| Apr 3, 1:26 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 34 min |
| Apr 3, 1:54 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena | 36 min |
| Apr 3, 2:19 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint Helena | 26 min |
| Apr 3, 2:27 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 48 min |
| Apr 3, 2:31 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more | 3 hr |
| Apr 3, 2:39 AM CDT | Tornado Warning | LIX | Tangipahoa | 17 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 2:46 AM CDT | Tornado Warning | LIX | Ascension, Livingston | 14 min |
| Apr 3, 3:13 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 3:40 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 50 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | LIX | Washington | 19 min |
| Apr 3, 4:07 AM CDT | Tornado Warning | LIX | Saint Tammany | 8 min |
| Apr 3, 4:11 AM CDT | Special Marine Warning | LIX | 49 min | |
| Apr 3, 4:14 AM CDT | Tornado Warning | LIX | Saint Tammany | 16 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 50 min |
| Apr 3, 4:49 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Apr 3, 4:54 AM CDT | Tornado Warning | LIX | Jefferson, Orleans | 10 min |
| Apr 3, 4:56 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 49 min |
| Apr 3, 5:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 3, 5:15 AM CDT | Special Weather Statement | LIX | Orleans | 60 min |
| Apr 3, 5:39 AM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 3, 6:25 AM CDT | River Flood Warning | LIX | East Baton Rouge | 29 hr |
| Apr 3, 6:25 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 3, 6:51 AM CDT | Special Marine Warning | LIX | 114 min | |
| Apr 3, 7:12 AM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 3, 7:37 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 53 min |
| Apr 3, 8:31 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 3, 9:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 9:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Apr 3, 10:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 10:52 AM CDT | River Flood Warning | LIX | Saint Tammany | 41 hr |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 32 hr |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 44 hr |
| Apr 3, 11:03 AM CDT | River Flood Warning | LIX | Saint Helena | 38 hr |
| Apr 3, 11:07 AM CDT | River Flood Warning | LIX | East Baton Rouge | 56 hr |
| Apr 3, 11:12 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 48 hr |
| Apr 3, 11:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Apr 3, 11:42 AM CDT | River Flood Warning | LIX | Saint Tammany | 18 days |
| Apr 2, 9:39 PM CDT | Special Weather Statement | LIX | Pike | 51 min |
| Apr 3, 12:01 AM CDT | Special Weather Statement | LIX | Wilkinson | 59 min |
| Apr 3, 5:43 AM CDT | Tornado Warning | LIX | Hancock | 7 min |
| Apr 3, 6:15 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Jackson, Pearl River | 45 min |
| Apr 3, 6:42 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 3 hr |
| Apr 3, 7:02 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 43 min |
| Apr 3, 7:42 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 33 min |
| Apr 3, 8:15 AM CDT | Special Weather Statement | LIX | Jackson | 30 min |
| Apr 3, 9:54 AM CDT | River Flood Warning | LIX | Pike, Walthall | 47 hr |
| Apr 3, 9:57 AM CDT | River Flood Warning | LIX | Pearl River | 41 hr |
| Apr 3, 9:57 AM CDT | River Flood Warning | LIX | Pearl River | 27 hr |
| Apr 3, 11:01 AM CDT | River Flood Warning | LIX | Pike | 26 hr |
| Apr 3, 11:17 AM CDT | River Flood Warning | LIX | Harrison | 28 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.